# SDR YENA20160529472

- Difficulty date: May 29, 2016
- Submitted: May 30, 2016
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 16,648 hours, 10,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON RT SEAT TRACK, FRAME 16, RBL 12".  R & R SEAT TRACK.
